# SDR REXA2020020100153

- Difficulty date: February 1, 2020
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 29,691 hours, 19,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: CC670101605
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-57-020, FOUND 4 EA 2ND OVERSIZE FASTENERS IN THE COLD WORK ZONE. (HST254). ON LH WING PLANK STRAP.  REPAIRED LH WING PLANK OVERSIZE FASTENERS IAW REO 690-57-21-341 REV--DATED 2020-01-30.
